# SDR IPXA2017070518938

- Difficulty date: June 27, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 34,903 hours, 5,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B10998516
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 18FO,  DEEP NOTCH DAMAGE ON THE RT WING OTBD AFT FLAP TOP PANEL.
